# SDR JBXA0000153

- Difficulty date: March 14, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Aircraft time: 17,954 hours, 12,975 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Uplock
- Part number: D78705415
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LT MAIN LG DOOR AND RT MAIN LG DOOR SHOWED OPEN ON THE MFDU.  RECYCLED THE LANDING GEAR WHICH WAS UNSUCCESSFUL IN CLEARING THE INDICATION ON THE MFDU.  THE BLUE LIGHT IN THE GEAR HANDLE WAS ON WITH THE LANDING GEAR SELECTED UP AND OFF WITH THE HANDLE SELECTED DOWN WITH THREE GREEN LANDING GEAR LIGHTS.  REMOVED AND REPLACED RT FWD MLG DOOR UPLOCK MECHANISM.  REMOVED AND REPLACED PSEU COMPUTER, CYCLED LANDING GEAR AND PERFORMED ALTERNATE EXTENTION.  ALL OPS CHECK NORMAL IAW AMM 32-31-04, 31-41-00 AND 32-00-00.
